# SDR AU980847

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6862003B
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT LOWER ENGINE MOUNT TUBE CRACKED.
